# SDR FDEA201310152511

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 81,544 hours, 34,182 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC70081
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR SPAR UPPER ANGLE VERTICAL TANG HAS TWO CRACKS AT THE UPPER ROW OF FASTENERS COMING OUT FROM UNDER WASHER , SECOND AND THIRD FASTENER HOLES. CRACKS ARE BEYOND BLEND LIMITS.  REAMED HOLES TO REMOVE CRACK INDICATIONS. PLUGGED AND REAMED TO FASTENER   DIMENSION INSTALLED DOUBLERS IAW EA 8-5510-T0303138.
